# SDR USAA2012071000015

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 58,330 hours, 21,984 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - 2L DOOR F/A EMERGENCY FLASHLIGHT, LED LIGHT OUT.  REPLACED 2L DOOR F/A EMERGENCY FLASHLIGHT AND BATTERY PACK.  OPS CHECK NORMAL OK FOR SERVICE.
